Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    locutus's Avatar
    locutus is offline Associate Member
    Join Date
    Mar 2005
    Location
    Phoenix, AZ
    Posts
    164

    Back hurting from extra weight?

    I am in week 4 of this 12 week cycle:

    Test E: 250mg 2xwk
    Deca : 200mg 2xwk
    Dbol : 40mg day (2 days left on this)

    Stats before cycle: 5’4” 40yrs old, 161lbs, 15 percent BF. In pretty good shape.
    Stats currently 171lbs, 17percent bf (I’m guessing this is from water and dbol)

    I have gained 10 lbs so far. The only problem I am noticing is that my lower back is hurting whenever I stand up, walk, etc. If I am in a seated position, its fine. This pain is not the result of working out or from an injury. It is somehow the result of my posture changing or the extra weight I am now carrying on my shoulders and upper body. It’s the same feeling I normally get when I do lower back bends on that machine where you stand up, put your legs in some apparatus and then bend forward over a pad and then slowly raise your upper body back to starting position again. I usually get a “swollen” feeling from my lower back just above my butt when I do that exercise. It lasts for a few hours and then it’s gone. Now, for the last two weeks I have that feeling all the time and I have NOT worked lower back in the past two weeks.

    Has this happened to anyone else? Should I just start taking Tylenol IB? Is it normal to have pain in your back as you add more weight to your upper body?


  2. #2
    smiler is offline Senior Member
    Join Date
    May 2005
    Posts
    1,751
    i have hear oters say that d-bol gives them lwr back pain but only while on, never happened to me though. if it is from xtra weight then simply work out your back harder to stengthen it up

  3. #3
    locutus's Avatar
    locutus is offline Associate Member
    Join Date
    Mar 2005
    Location
    Phoenix, AZ
    Posts
    164
    Quote Originally Posted by smiler
    i have hear oters say that d-bol gives them lwr back pain but only while on, never happened to me though. if it is from xtra weight then simply work out your back harder to stengthen it up


    LOL, if only it were that simple. With this kind of pain, I wouldnt want to jump right into that and hurt myself. I have never heard of the back pain and Dbol connection but if thats true it would explain it. I am at the end of the dbol. Friday is my last day of it. I will do a search for back pain and dbol. Thanks for that bit of info.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •